MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404236
Medical Device Problem Codes Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was empty.The ipp was explanted and replaced.There were no patient complications reported.
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).
 
Additional Manufacturer Narrative
D4 unique identifier (udi) for reservoir: (b)(4).Upon receipt at our post market quality assurance laboratory, this device was thoroughly analyzed.The first cylinder was microscopically inspected and leak testing.It was found a hole at corner of a fold and buckling folds in the proximal end of the cylinder.The cylinder did not pass the leakage testing due to the leak found at corner of a fold in the middle.The second cylinder was microscopically inspected and leak testing.It was found buckling folds in the proximal end and middle of the cylinder.The second cylinder had a hole in the outer tube from wear in the proximal end of the cylinder.The second cylinder passed the leakage test.Momentary squeeze (ms) pump was microscopically inspected, and contamination (bodily fluid) was found within the ms pump.Ms pump kink resistant tubing (krt) were worn to the filament.Ms pump passed the leakage test.Flat reservoir passed visual inspection and leakage test.Based on the information available and analysis results, the hole and leak identified in one of the cylinders could have caused or contributed to the reported clinical observation of mechanical problem.
 
Event or Problem Description

Brand Name
AMS 700 CX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21810633
Report Number2124215-2025-22319
Device Sequence Number7568463
Product Code JCW
UDI-Device Identifier00878953003498
UDI-Public(01)00878953003498(17)250511(10)1100298596
Combination Product (Y/N)Y
Initial Reporter CountryIT
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/11/2025
Device Model Number72404236
Device Catalogue Number72404236
Device Lot Number1100298596
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date04/09/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR: LOT 1100419569 UPN 720185-01.; RESERVOIR: LOT 1100419569 UPN 720185-01.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown